中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Filters    
Items/Page:    Sort:
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 
multi-continued fraction algorithm and generalized b-m algorithm over f-q [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2006-01-01, 卷号: 12, 期号: 3, 页码: 379-402
Dai ZD; Yang JH
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace